# SDR ASAA2025121663157

- Difficulty date: December 16, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 42,660 hours, 13,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND CREW REPORTED THAT THE CATERERS WERE UNABLE TO OPEN L2 DOOR. GROUNDED - YES. CLEANED L2 DOOR SNUBBER, CYCLED L2 DOOR OPS OKS GOOD WITH NO DEFECTS AT THIS TIMEPER AMM 52-13-00SEAMC ANDY NOTIFIED.
